MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE

C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE
Model Number 006035
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during the device removal procedure, the device was allegedly broken and remained in the stomach.It was further reported part was removed using an endoscope.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one ponsky non-balloon replacement gastrostomy tube was returned for evaluation.Gross and microscopic visual evaluation were performed.The investigation is confirmed for the reported fracture issue, as the dome was received detached from the catheter.A break was noted on the catheter approximately 5.0 cm from the distal end of the linear external bolster.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) found that the product labeling was inadequate.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PONSKY PEG KIT, 20F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11945014
Report Number3006260740-2021-02211
Device Sequence Number14513903
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;